Differential and Integral Equations

Capillary problem for singular degenerate parabolic equations on a half space

Moto-Hiko Sato

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove a comparison theorem for viscosity solutions of degenerate parabolic equations with capillary boundary condition on a half space. We apply our theorem to construct a global generalized evolution for the capillary problem.

Article information

Source
Differential Integral Equations, Volume 9, Number 6 (1996), 1213-1224.

Dates
First available in Project Euclid: 6 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367846897

Mathematical Reviews number (MathSciNet)
MR1409924

Zentralblatt MATH identifier
0879.35011

Subjects
Primary: 35K65: Degenerate parabolic equations
Secondary: 35K60: Nonlinear initial value problems for linear parabolic equations

Citation

Sato, Moto-Hiko. Capillary problem for singular degenerate parabolic equations on a half space. Differential Integral Equations 9 (1996), no. 6, 1213--1224. https://projecteuclid.org/euclid.die/1367846897


Export citation